# SDR A6WA200940075

- Difficulty date: February 18, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 13,620 hours, 12,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLOOR SILL CRACKED AT FS 574.00 UNDER STOP BRACKET.  LT FLOOR SILL CRACK AT FS 574 UNDER STOP BRACKET REPAIR IAW REO 601R-53-61-1741.  (K)
